MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGT3420
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Aneurysm expansion (4597); Clinical Endoleak (4843)
Date of Event 09/27/2013
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was reported to gore: on (b)(6) 2013, a patient underwent endovascular treatment of a thoracic aortic aneurysm using two gore® tag® thoracic endoprostheses with an elephant trunk technique after a total arch replacement and an elephant trunk that were performed on august 16, 2013.During the treatment, after all stent grafts were implanted, a possible distal type i endoleak or a possible type ii endoleak was observed.Additionally touch up was performed at the distal side of the distal stent graft.The patient tolerated the procedure.On unknown date, an enlargement of the aneurysm was observed.On (b)(6) 2022, a reintervention was performed.During the reintervention, an angiography revealed no leak.Additionally, a gore® tag® conformable thoracic stent graft with active control system was implanted to extend proximally.The patient tolerated the procedure.The physician stated that he thought that intraoperative angiography would reveal a leak that was causing the aneurysmal enlargement.An additional stent graft was implanted to cover the anastomosis site.Reportedly, there were two tag devices that were implanted, but it was unknown which device was implanted distally or proximally.
 
Additional Manufacturer Narrative
(b)(4).According to the gore® tag® thoracic endoprosthesis instructions for use (ifu), complications associated with use of the gore® tag® thoracic endoprosthesis may include but are not limited to endoleak, aneurysm enlargement and reoperation.Since it is unknown which device is directly implicated in this complaint, tgt3420 / 10825689 will be included on this report.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® TAG® THORACIC ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
jaskaran parhar
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key15801360
Report Number2017233-2022-03485
Device Sequence Number3038498
Product Code MIH
UDI-Device Identifier00733132613656
UDI-Public00733132613656
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2015
Device Model NumberTGT3420
Device Catalogue NumberTGT3420
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2022
Initial Report FDA Received Date11/15/2022
Date Device Manufactured10/10/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age76
Patient SexMale